THE OUTLIERS AMONG THE SINGULAR VALUES OF LARGE RECTANGULAR RANDOM MATRICES WITH ADDITIVE FIXED RANK DEFORMATION

Abstract : Consider the matrix Σn = n −1/2 XnD 1/2 n + Pn where the matrix Xn ∈ C N×n has Gaussian standard independent elements, Dn is a deter-ministic diagonal nonnegative matrix, and Pn is a deterministic matrix with fixed rank. Under some known conditions, the spectral measures of ΣnΣ * n and n −1 XnDnX * n both converge towards a compactly supported probability measure µ as N, n → ∞ with N/n → c > 0. In this paper, it is proved that finitely many eigenvalues of ΣnΣ * n may stay away from the support of µ in the large dimensional regime. The existence and locations of these outliers in any connected component of R − supp(µ) are studied. The fluctuations of the largest outliers of ΣnΣ * n are also analyzed. The results find applications in the fields of signal processing and radio communications.
Type de document :
Article dans une revue
Markov Processes and Related Fields, Polymath, 2014, 20 (2), pp.183-228
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-01098923
Contributeur : Matha Deghel <>
Soumis le : mardi 30 décembre 2014 - 10:17:57
Dernière modification le : jeudi 27 avril 2017 - 09:46:00
Document(s) archivé(s) le : mardi 31 mars 2015 - 10:07:19

Fichier

1207.0471.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01098923, version 1
  • ARXIV : 1207.0471

Citation

Francois Chapon, Romain Couillet, Walid Hachem, Xavier Mestre. THE OUTLIERS AMONG THE SINGULAR VALUES OF LARGE RECTANGULAR RANDOM MATRICES WITH ADDITIVE FIXED RANK DEFORMATION. Markov Processes and Related Fields, Polymath, 2014, 20 (2), pp.183-228. <hal-01098923>

Partager

Métriques

Consultations de
la notice

259

Téléchargements du document

59